MathSciNet Relay Station
MathSciNet bibliographic data
MR1181103 58F21 (34C05 58C27 58F14)
Berezovskaya, F. S.; Medvedeva, N. B. The asymptotics of the return map of a singular point with fixed Newton diagram. J. Soviet Math. 60 (1992), no. 6, 1765–1781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement